# SDR ABXA9701568

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 577119535
- Condition: Cracked
- Location: Ws 30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BETWEEN TWO L/E ATTACH HOLES ON THE FWD TANG.  REPAIR ACCOMPLISHED IAW SB 5775119-509 AMD ABX REA D857-20498MR.
